# SDR ASAA2014060107997

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,466 hours, 8,238 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRELIGHT, FOUND "AUTO FAIL" AND "ALTN" LIGHTS ILLUMINATED ON PRESSURIZATION PANEL W/ MODE SELECTOR SWITCH TO AUTO POSITION.  ACFT GROUNDED.  NR 1 CABIN PRESSURE CONTROLLER HAD LRU FAULT, RAN NR 1 CABIN PRESSURE SYS GROUND TEST IAW AMM 21-31-00-700-802, NO FAULTS AND INITIAL FAULT DID NOT RETURN.  SUSPECT INTERMITTENT SOFTWARE FAULT.  RESET SYS AND REPEATED TEST AND ONCE AGAIN, NO FAULTS.  COMPUTER HAD NO RECORDED FAULTS AND THERE WERE NO FAULTS LAST 30 DAYS IN TRAX HISTORY. GROUND FUNCTIONAL TEST GOOD IAW AMM 21-31-00-700-802, ACFT READY FOR CONTINUED SERVICE.
